# SDR 135258032308

- Difficulty date: March 23, 2008
- Submitted: April 6, 2008
- Operation: Air carrier
- Aircraft: N258PB
- Make and model: Cessna 402C
- Aircraft serial: 402C0336
- Aircraft time: 27,300 hours
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Axle
- Part number: 51411022
- Condition: Cracked
- Location: Rt Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ON TAXI AFTER LANDING, PILOT REPORTED RIGHT BRAKE "LOCKED UP".  UPON FURTHER INSPECTION BY MAINTENANCE IT WAS FOUND THAT THE RIGHT MAIN LANDING GEAR AXLE WAS CRACKED.  MAINTENANCE REMOVED AND REPLACED RIGHT MAIN LANDING GEAR LOWER AXLE ASSEMBLY.  AIRCRAFT WAS RETURNED TO SERVICE.
